Flood, Duval
- When
- June 29, 8:32 PM EST
- Where
- Duval forecast zone
- Reported by
- TRAINED SPOTTER
Spotter reported extensive flooding on the northbound side of Cassat avenue onto I-10.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Spotter reported extensive flooding on the northbound side of Cassat avenue onto I-10.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 29, 5:50 PM EST, 2 hours 42 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
650 PM EDT WED JUN 29 2005
.UPDATED FLOOD WATCH TO INCLUDE ENTIRE FORECAST AREA AND EXTENDED IT
THROUGH THURSDAY. ANOTHER DAY OF HEAVY RAINFALL EXPECTED ON
THURSDAY.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH IN EFFECT UNTIL 8 PM THURSDAY EVENING FOR THE
FOLLOWING ZONES...NASSAU...DUVAL...HAMILTON...SUWANNEE...
COLUMBIA...BAKER...ST. JOHNS...FLAGLER...MARION...ALACHUA...
PUTNAM...CLAY...BRADFORD...UNION...GILCHRIST.
GA...FLOOD WATCH IN EFFECT UNTIL 8 PM THURSDAY EVENING FOR THE
FOLLOWING ZONES...APPLING...ATKINSON...BACON...BRANTLEY...
CHARLTON...CLINCH...COASTAL CAMDEN...COASTAL GLYNN...COFFEE...
ECHOLS...INLAND CAMDEN...INLAND GLYNN...JEFF DAVIS...PIERCE...
WARE...AND WAYNE.
MARINE...NONE.
&&
MZHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 735 PM EDT WED JUN 29 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-301000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 735 PM EDT WED JUN 29 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 8 PM THURSDAY EVENING FOR ALL OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA... A DEEP TROPICAL AIRMASS WILL CONTINUE OVER THE AREA LEADING TO LOCALLY HEAVY RAINFALL THIS EVENING. THE GROUND IS SATURATED IN MANY AREAS FROM RECENT HEAVY RAINFALL...AND THIS HAS ALREADY LED TO SOME FLOODING. ADDITIONAL RAINFALL WILL INCREASE THE LIKELIHOOD OF LOCALIZED FLOODING. MOTORISTS SHOULD NOT ATTEMPT TO CROSS ANY FLOODED ROADWAYS WHERE THE WATER DEPTH IS UNKNOWN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... LOCALLY HEAVY RAINFALL IS EXPECTED AGAIN THURSDAY WITH ADDITIONAL FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... WHILE NO SEVERE WEATHER IS EXPECTED...PLEASE RELAY ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ARS/SEC/MZ
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
549 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD CALLAHAN 30.56N 81.83W
06/29/2005 NASSAU FL EMERGENCY MNGR
NUMEROUS STREETS IN CALLAHAN UNDER WATER INCLUDING RIVER
ROAD AND OLD DIXIE HIGHWAY
&&
HESSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD YULEE 30.63N 81.57W
06/29/2005 NASSAU FL EMERGENCY MNGR
NUMEROUS STREETS IN YULEE UNDER WATER INCLUDING U.S.
HIGHWAY 17
&&
HESSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
647 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM FLOOD RIVERSIDE 30.31N 81.68W
06/29/2005 DUVAL FL PUBLIC
STRETCHES OF PARK AVENUE FLOODED.
&&
ECZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
841 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN NORMANDY 30.31N 81.76W
06/29/2005 0.00 INCH DUVAL FL CO-OP OBSERVER
2.33 INCES NEAR INTERSECTION OF I-295 AND NORMANDY BLVD
&&
ECZ1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453889.